Skip to content
Use code WELCOME for 10% off your first order. Plus, get FREE shipping on all orders $49+!
Use code WELCOME for 10% off your first order. Plus, get FREE shipping on all orders $49+!

Topcare 500 Count (Pack of 2) Ibuprofen - 200mg Tablets

Original price $19.99 - Original price $19.99
Original price
$19.99
$19.99 - $19.99
Current price $19.99

$0.02/ea

Gluten free. Economy size. Compare to Advil active ingredients (This product is not manufactured or distributed by Pfizer, distributor of Advil). Pain reliever/fever reducer (NSAID). Our pharmacists recommended.

From caring for a sick child to daily personal care, you want safe and effective solutions without having to make an extra trip to another store. TopCare is there for you with top quality solutions at the right price, so you can get home quickly to focus on what’s most important to you…taking care of the ones you love.

Other Information: Read all warnings and directions before use. Store at (68-77 degrees F) 20-25 degrees C. Avoid high humidity and excessive heat above (104 degrees F) 40 degrees C. Gluten free. Economy size. Compare to Advil active ingredients (This product is not manufactured or distributed by Pfizer, distributor of Advil). Pain reliever/fever reducer (NSAID). Our pharmacists recommended. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com. Questions? 1-888-423-0139.